# SDR CALA2014072891557

- Difficulty date: July 27, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 90,394 hours, 14,194 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AISLE SEAT EMER LIGHTS INOPERATIVE BETWEEN SEATS 34 TO 39.  REPLACED BATTERY POWER CHARGER & BATTERY PACK ON ROW 38 LT.  OPERATIONS CHECKED NORMAL IAW MM 33-51-00 & 33-51-07.
